| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during knee arthroplasty that the tibial articular surface provisional fractured upon insertion.No adverse events were reported as a result of this malfunction.
Additional Manufacturer Narrative
(b)(4).H6 - component code - proposed code is mechanical (g04) - provisional bottom.The returned provisional exhibited signs of repeated use and was confirmed to be fractured.Fractured tibial articular surface provisionals (tasps) analyzed by optical microscopy revealed hackle marks, river lines and striations in the case of bending overload and low cycle fatigue culminating in bending overload.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.